A media enthusiast, Devyani believes in learning on the job and there is nothing off limits when it comes to work. Writing is her passion and she is always ready for a debate as well.
More than 70 people, who received the COVID-19 vaccine exhibited Adverse Event Following Immunisation (AEFI) after receiving the vaccine across India.
Nearly 51 recipients in Delhi experienced minor adverse events. Out of the total cases, the south and southwest districts accounted for 11 cases each. Six cases were reported from West and East Delhi each, followed by the southeast district and New Delhi with five such cases each, four from North West, two from Central Delhi and one from North Delhi. Two each were reported from Charak Hospital and the Northern Railway Central Hospital reported India Today.
One case has been classified as severe. The health worker who received the jab experienced a severe adverse reaction post-vaccination. He has now been admitted to the intensive care unit (ICU) at AIIMS.
The worker was observed for 10 minutes after administering the vaccine, during which he developed a headache, rashes, problems in breathing, and increased heart rate. He was then given anti-allergic drugs. Witnessing no improvement in his health, he was then referred to the ICU. His vitals are said to be stable now.
Rajasthan government's health department informed that 21 such cases of AEFI in nine districts, including five from Alwar, Barmar with four and Jaipur with three among others
However, the Union Health Ministry on Saturday said no cases of post-vaccination hospitalisation were reported at the time.
West Bengal reported 14 cases of adverse events on the first day of the vaccination drive, including one severe case. The 35-year-old nurse was admitted at the ICU at Nil Ratan Sircar Medical College after losing consciousness within minutes of receiving the vaccine. She is one of the 15,707 healthcare workers, who were vaccinated in the state.
The nurse has a history of being allergic to drugs. She is also a chronic asthma patient.
A senior health department official said that it was an allergic reaction and that there was nothing to worry about, given that such reactions are common in many vaccinations. Her blood pressure and oxygen saturation levels are reported to be normal.
Thank you for subscribing.
We have sent you a confirmation email.